# SDR DALA2019070204014

- Difficulty date: July 2, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 88,638 hours, 40,292 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 669 -DIV- DIVERTED TO TPA DUE TO AUTO PRESSURIZATION IS INOP. CORRECTIVE ACTION: BOTH CONTROLLERS FAULTED "LOW INFLOW", CLEARED FAULTS AND REPLACED OUTFLOW VALVE REF AMM 21-31. OPS CK GOOD.
